# SDR COEA0804911

- Difficulty date: June 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: S55371301200
- Condition: Corroded
- Location: Vertical Stab
- Part time: 33,406 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK AT COE.  FOUND LEVEL 2 CORROSION AROUND THE RIVET FILLED TOOLING HOLE ON THE AFT SURFACE OF VERTICAL STAB REAR SPAR.  LOCATED IN THE CENTERLINE OF THE SHEAR WEB BETWEEN STIFFENERS (P/N`S S55371300230 AND S55371300225).  REPAIRED PER SRAS DO/TS-2656/08-4694, NOTE DO/TS-2665/08-10353.  CORROSION REMOVED FROM THE RIVET HOLE AREA PER THE SRM.  A REPAIR DOUBLER WAS MADE & INSTALLED ON THE STABILIZER SPAR.  (S)
